# SDR HNAA2015032700111

- Difficulty date: March 27, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 54,984 hours, 61,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61047811
- Part serial: SBY33
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2ND AND 4TH EMERGENCY LIGHTS WILL NOT ILLUMINATE.  R & R EMERGENCY LIGHT BATTERY AT PS6 IAW 33-52-00.  OPS CHECKED GOOD.
